Exposing the diversity of multiple infection patterns (bibtex)
by Sofonea, Mircea; Alizon, Samuel; Michalakis, Yannis
Reference:
Sofonea M., Alizon S. & Michalakis Y. (2017) Exposing the diversity of multiple infection patterns. J theor Biol. 419: 278 - 289.
Bibtex Entry:
@Article{SofoneaEtal2017,
  Title                    = {Exposing the diversity of multiple infection patterns},
  Author                   = {Mircea Sofonea and Samuel Alizon and Yannis Michalakis},
  Journal                  = {J theor Biol},
  Url			  =  {https://hal.archives-ouvertes.fr/hal-01567902/document},
  Bdsk-Url-1               = {http://www.sciencedirect.com/science/article/pii/S0022519317300668},
  Doi                      = {10.1016/j.jtbi.2017.02.011},
  Year     = {2017},
  Volume   = {419},
  Pages    = {278 - 289},
  issn     = {0022-5193} }
Powered by bibtexbrowser